# SDR AALA20130529008

- Difficulty date: May 29, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 37,319 hours, 11,178 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NO INFLIGHT RESTART ON LT ENGINE.  LEFT ENGINE VALVE ILLUMINATED WITH EICAS MESSAGE WHEN FUEL SWITCH PLACED IN EITHER ON OR OFF POSITION.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED LT FUEL FLOW GOVERNOR.  SYS GROUND CHECK NORMAL OPS.
